Ask an expert
Question

03 Aug 2010

Bloeding nadat ek Angeliq ophou drink het
Ek is 57 jaar oud. Ek het nog al my vrouedele. Ek het Angeliq vir ongeveer 2 jaar gedrink en nadat ek daaroor opgelees het, besluit ek gaan dit ophou drink. Ek menstrueer nou weer sterk en is bang die dr gaan ''n hysterectomy aanbeveel.
Sal dit nodig wees? Ek is op kroniese medikasie vir hoe bloeddruk, cholestrol en vir my skildklier.

Die dr het nou besluit ek moet Osteabon begin drink, maar nadat ek die newe-effekte gelees het, besluit ek sal self my kalsium en magnesium aanvul. Ek drink elke dag ''n multi-vitamien, kalsium en magnesium en Omega 3, 6 &  9.

U terugvoer sal waardeer word.
Answer 895 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are osteoporotic, the calcium and magnesium will not improve this. It may prevent it from worsening. You don't say if you have had a bone density scan. If you are having very heavy periods at 57 years, this is not normal and you will need an assessment for, among other things, cancer of the uterus. the treatment will depend on what is found.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17738 votes
Vote